# SDR CA981019023

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2430 · DC Generating System
- Part: Regulator
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN-FLIGHT AIRCRAFT CROSS TIE LOCKOUT LIGHT CAME ON.  CARRIED OUT QRH CK LIST WITH ONE RESET.  LIGHTS STAYED ON, AIRCRAFT RETURNED.  LT VOLTAGE REGULATOR AND GENERATOR REPLACED.  GROUND RUN SERVICEABLE.
